Point Spectrum of Singularly Perturbed Self-Adjoint Operators

Authors

  • A. Yu. Konstantinov

Abstract

We study the inverse spectral problem for the point spectrum of singularly perturbed self-adjoint operators.

Published

25.05.2005

Issue

Section

Research articles

How to Cite

Konstantinov, A. Yu. “Point Spectrum of Singularly Perturbed Self-Adjoint Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 5, May 2005, pp. 654–658, https://umj.imath.kiev.ua/index.php/umj/article/view/3631.